Alert archive / California / Wind Advisories in 2008

Wind Advisory 42, NWS San Diego, CA

January 13, 20084 counties in California

NWS San Diego, CA issued this wind advisory at Jan 13, 2008, 3:45 AM PST for 4 counties in California. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2008, 3:45 AM PST (11:45 UTC)
Expired
Jan 14, 2008, 6:00 PM PST
In force
38 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 11.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2008-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2008-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2834 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 131145
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
345 AM PST SUN JAN 13 2008

...GUSTY SANTA ANA WINDS THROUGH MONDAY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY SANTA
ANA WINDS THROUGH AND BELOW PASSES AND CANYONS AT TIMES THROUGH
MONDAY...STRONGEST LATE TONIGHT THROUGH MONDAY MORNING.

CAZ042-132200-
/O.CAN.KSGX.FG.Y.0003.000000T0000Z-080113T1700Z/
/O.NEW.KSGX.WI.Y.0042.080113T1145Z-080115T0200Z/
ORANGE COUNTY COASTAL AREAS-
345 AM PST SUN JAN 13 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST MONDAY NEAR THE FOOTHILLS...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST MONDAY. THE DENSE
FOG ADVISORY HAS BEEN CANCELLED. 

PATCHY DENSE FOG WILL PERSIST NEAR THE COAST THROUGH SUNRISE WITH
VISIBILITIES LESS THAN ONE QUARTER MILE AT TIMES. THE FOG WILL
BURN OFF AND CLEAR TO THE COAST QUICKLY AFTER SUNRISE.

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WILL DEVELOP NEAR THE
FOOTHILLS THIS MORNING AND CONTINUE AT TIMES THROUGH MONDAY
AFTERNOON. WINDS WILL GUST TO 40 MPH AT TIMES...EXCEPT TO 50 MPH
AT TIMES LATE TONIGHT THROUGH MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ043-131245-
/O.CAN.KSGX.FG.Y.0003.000000T0000Z-080113T1700Z/
SAN DIEGO COUNTY COASTAL AREAS-
345 AM PST SUN JAN 13 2008

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE DENSE
FOG ADVISORY. 

PATCHY DENSE FOG WILL PERSIST NEAR THE COAST THROUGH SUNRISE WITH
VISIBILITIES LESS THAN ONE QUARTER MILE AT TIMES. THE FOG WILL
BURN OFF AND CLEAR TO THE COAST QUICKLY AFTER SUNRISE.

$$

CAZ057-132200-
/O.NEW.KSGX.WI.Y.0042.080113T1145Z-080114T0800Z/
/O.NEW.KSGX.WI.Y.0042.080114T2000Z-080115T0200Z/
/O.NEW.KSGX.HW.A.0002.080114T0800Z-080114T2000Z/
SANTA ANA MOUNTAINS AND FOOTHILLS-
345 AM PST SUN JAN 13 2008

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING...
...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
FROM 12 PM TO 6 PM PST MONDAY. IN ADDITION...A HIGH WIND WATCH
HAS BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM LATE
TONIGHT THROUGH MONDAY MORNING. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WILL DEVELOP THIS MORNING
AND CONTINUE AT TIMES THROUGH MONDAY AFTERNOON. WINDS WILL GUST TO
50 MPH AT TIMES...EXCEPT TO 65 MPH AT TIMES LATE TONIGHT THROUGH
MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ048-132200-
/O.NEW.KSGX.WI.Y.0042.080113T1145Z-080114T0800Z/
/O.NEW.KSGX.WI.Y.0042.080114T2000Z-080115T0200Z/
/O.NEW.KSGX.HW.A.0002.080114T0800Z-080114T2000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
345 AM PST SUN JAN 13 2008

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING...
...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
FROM 12 PM TO 6 PM PST MONDAY. IN ADDITION...A HIGH WIND WATCH
HAS BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM LATE
TONIGHT THROUGH MONDAY MORNING. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WILL DEVELOP THIS MORNING AND
CONTINUE AT TIMES THROUGH MONDAY AFTERNOON. WINDS WILL GUST TO 45 MPH
AT TIMES BELOW PASSES AND CANYONS...EXCEPT TO 60 MPH AT TIMES LATE
TONIGHT THROUGH MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ050-058-132200-
/O.NEW.KSGX.WI.Y.0042.080114T1200Z-080115T0200Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
345 AM PST SUN JAN 13 2008

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WILL DEVELOP LATE TONIGHT
AND CONTINUE AT TIMES THROUGH MONDAY AFTERNOON. WINDS WILL GUST
TO 45 MPH AT TIMES THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MARTIN
6 follow-up statements
000 
WWUS76 KSGX 131821
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1021 AM PST SUN JAN 13 2008

...GUSTY SANTA ANA WINDS THROUGH MONDAY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY
SANTA ANA WINDS THROUGH AND BELOW PASSES AND CANYONS AT TIMES
THROUGH MONDAY...STRONGEST LATE TONIGHT THROUGH MONDAY MORNING.

CAZ048-057-140500-
/O.UPG.KSGX.WI.Y.0042.000000T0000Z-080114T0800Z/
/O.UPG.KSGX.WI.Y.0042.080114T2000Z-080115T0200Z/
/O.UPG.KSGX.HW.A.0002.080114T0800Z-080114T2000Z/
/O.NEW.KSGX.HW.W.0003.080113T1821Z-080115T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
1021 AM PST SUN JAN 13 2008

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM PST MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. THE WIND ADVISORY IS NO LONGER
IN EFFECT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WILL DEVELOP THIS MORNING
AND CONTINUE AT TIMES THROUGH MONDAY AFTERNOON. WINDS WILL GUST TO
65 MPH AT TIMES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES. 

$$

CAZ055-056-140500-
/O.EXA.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
1021 AM PST SUN JAN 13 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WILL DEVELOP THIS MORNING
AND CONTINUE AT TIMES THROUGH MONDAY AFTERNOON. WINDS WILL GUST TO
40 MPH AT TIMES...EXCEPT TO 50 MPH AT TIMES LATE TONIGHT THROUGH
MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES. 

$$

CAZ050-058-140500-
/O.EXT.KSGX.WI.Y.0042.080113T1821Z-080115T0200Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
1021 AM PST SUN JAN 13 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WILL DEVELOP TODAY AND
CONTINUE AT TIMES THROUGH MONDAY AFTERNOON. WINDS WILL GUST TO 45
MPH AT TIMES THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES. 

$$

CAZ042-140500-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
ORANGE COUNTY COASTAL AREAS-
1021 AM PST SUN JAN 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WILL DEVELOP NEAR THE
FOOTHILLS THIS MORNING AND CONTINUE AT TIMES THROUGH MONDAY
AFTERNOON. WINDS WILL GUST TO 40 MPH AT TIMES...EXCEPT TO 50 MPH
AT TIMES LATE TONIGHT THROUGH MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES. 

$$

DA
000 
WWUS76 KSGX 132106
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
106 PM PST SUN JAN 13 2008

...GUSTY SANTA ANA WINDS THROUGH MONDAY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY
SANTA ANA WINDS THROUGH AND BELOW PASSES AND CANYONS AT TIMES
THROUGH MONDAY...STRONGEST LATE TONIGHT THROUGH MONDAY MORNING.

CAZ048-057-140600-
/O.CON.KSGX.HW.W.0003.000000T0000Z-080115T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
106 PM PST SUN JAN 13 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 60 MPH 
WILL CONTINUE AT TIMES INTO MONDAY...MAINLY THROUGH AND BELOW
CANYONS AND PASSES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WATCH FOR BROKEN
TREE LIMBS AND DOWNED POWER LINES.

$$

CAZ042-055-056-140600-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
106 PM PST SUN JAN 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 50 MPH AT
TIMES INTO MONDAY...MAINLY THROUGH AND BELOW CANYONS AND PASSES. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$

CAZ050-058-140600-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
106 PM PST SUN JAN 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WILL DEVELOP TODAY WITH
GUSTS TO 50 MPH...MAINLY THROUGH AND BELOW CANYONS AND PASSES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$

DA
000 
WWUS76 KSGX 140539
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
939 PM PST SUN JAN 13 2008

...GUSTY OFFSHORE WINDS THROUGH MONDAY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCALLY
STRONG GUSTY NORTHEAST TO EAST WINDS...MAINLY THROUGH AND BELOW
THE PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED LATE
TONIGHT THROUGH MONDAY MORNING.

CAZ048-057-141400-
/O.CON.KSGX.HW.W.0003.000000T0000Z-080115T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
939 PM PST SUN JAN 13 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 60 MPH 
WILL OCCUR LATE TONIGHT AND MONDAY...MAINLY THROUGH AND BELOW THE
PASSES AND CANYONS. THE WINDS WILL DECREASE MONDAY AFTERNOON AND
EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WATCH FOR BROKEN
TREE LIMBS AND DOWNED POWER LINES.

$$

CAZ042-055-056-141400-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
939 PM PST SUN JAN 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 50 MPH
WILL OCCUR LATE TONIGHT AND MONDAY...MAINLY THROUGH AND BELOW THE
CANYONS AND PASSES. THE WINDS WILL DECREASE MONDAY AFTERNOON AND 
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$

CAZ050-058-141400-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
939 PM PST SUN JAN 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 50 MPH
WILL OCCUR LATE TONIGHT AND MONDAY...MAINLY THROUGH AND BELOW THE 
CANYONS AND PASSES. THE WINDS WILL DECREASE BY LATE MONDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$
000 
WWUS76 KSGX 141016
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
216 AM PST MON JAN 14 2008

...GUSTY SANTA ANA WINDS THROUGH THIS AFTERNOON...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCALLY
STRONG GUSTY NORTHEAST TO EAST WINDS...MAINLY THROUGH AND BELOW
THE PASSES AND CANYONS....WITH STRONGEST WINDS THROUGH THIS 
MORNING.

CAZ057-142200-
/O.EXB.KSGX.WI.Y.0042.080114T2200Z-080115T0200Z/
/O.EXT.KSGX.HW.W.0003.000000T0000Z-080114T2200Z/
SANTA ANA MOUNTAINS AND FOOTHILLS-
216 AM PST MON JAN 14 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 2 PM TO 6 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 6 PM PST THIS
AFTERNOON. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 PM PST
THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH THROUGH EARLY AFTERNOON WITH
GUSTS TO 65 MPH THROUGH PASSES AND CANYONS. WINDS WILL GRADUALLY
DIMINISH THIS AFTERNOON AND EVENING.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. A HIGH
WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58
MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ048-142200-
/O.EXB.KSGX.WI.Y.0042.080114T2200Z-080115T0200Z/
/O.EXT.KSGX.HW.W.0003.000000T0000Z-080114T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
216 AM PST MON JAN 14 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 2 PM TO 6 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 6 PM PST THIS
AFTERNOON. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 PM PST
THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH THROUGH EARLY AFTERNOON WITH
GUSTS TO 60 MPH BELOW PASSES AND CANYONS. WINDS WILL GRADUALLY
DIMINISH THIS AFTERNOON AND EVENING.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. A HIGH
WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58
MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ055-056-142200-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
216 AM PST MON JAN 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH THROUGH EARLY AFTERNOON
WITH GUSTS TO 50 MPH THROUGH PASSES AND CANYONS. WINDS WILL
GRADUALLY DIMINISH THIS AFTERNOON AND EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$

CAZ042-142200-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
ORANGE COUNTY COASTAL AREAS-
216 AM PST MON JAN 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON NEAR THE FOOTHILLS...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH THROUGH EARLY AFTERNOON
WITH GUSTS TO 50 MPH NEAR THE FOOTHILLS. WINDS WILL GRADUALLY
DIMINISH THIS AFTERNOON AND EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$

CAZ050-058-142200-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
216 AM PST MON JAN 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH THROUGH EARLY AFTERNOON
WITH GUSTS TO 45 MPH THROUGH AND BELOW PASSES AND CANYONS AND NEAR
THE FOOTHILLS. WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON AND
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$

MARTIN
000 
WWUS76 KSGX 142042
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1242 PM PST MON JAN 14 2008

...GUSTY SANTA ANA WINDS THROUGH THIS AFTERNOON...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCALLY
STRONG GUSTY NORTHEAST TO EAST WINDS...MAINLY THROUGH AND BELOW
THE PASSES AND CANYONS....DECREASING THIS EVENING.

CAZ057-150200-
/O.CAN.KSGX.HW.W.0003.000000T0000Z-080114T2200Z/
/O.EXT.KSGX.WI.Y.0042.080114T2042Z-080115T0200Z/
SANTA ANA MOUNTAINS AND FOOTHILLS-
1242 PM PST MON JAN 14 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
WIND WARNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST
THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH THROUGH EARLY AFTERNOON
WITH GUSTS TO 55 MPH THROUGH PASSES AND CANYONS. WINDS WILL
GRADUALLY DIMINISH THIS EVENING.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ048-150200-
/O.CAN.KSGX.HW.W.0003.000000T0000Z-080114T2200Z/
/O.EXT.KSGX.WI.Y.0042.080114T2042Z-080115T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
1242 PM PST MON JAN 14 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
WIND WARNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST
THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH THROUGH EARLY AFTERNOON
WITH GUSTS TO 50 MPH BELOW PASSES AND CANYONS. WINDS WILL
GRADUALLY DIMINISH THIS EVENING.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ055-056-150200-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
1242 PM PST MON JAN 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH THROUGH EARLY AFTERNOON
WITH GUSTS TO 45 MPH THROUGH PASSES AND CANYONS. WINDS WILL
GRADUALLY DIMINISH THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$

CAZ042-150200-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
ORANGE COUNTY COASTAL AREAS-
1242 PM PST MON JAN 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH THROUGH EARLY AFTERNOON
WITH GUSTS TO 40 MPH NEAR THE FOOTHILLS. WINDS WILL GRADUALLY
DIMINISH THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$

CAZ050-058-150200-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
1242 PM PST MON JAN 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 15 TO 25 MPH THROUGH EARLY AFTERNOON
WITH GUSTS TO 45 MPH THROUGH AND BELOW PASSES AND CANYONS AND
NEAR THE FOOTHILLS. WINDS WILL GRADUALLY DIMINISH THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$

DA
000 
WWUS76 KSGX 150214
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
614 PM PST MON JAN 14 2008

CAZ042-048-050-055>058-150315-
/O.EXP.KSGX.WI.Y.0042.000000T0000Z-080115T0200Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
614 PM PST MON JAN 14 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL CONTINUE TO DECREASE ACROSS THE AREA THROUGH THIS
EVENING. 

$$

LAVIS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 12, 9:30 PM PST, 6 hours 15 minutes earlier.

Area forecast discussion, Jan 12, 9:30 PM PST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PST SAT JAN 12 2008

.SYNOPSIS...A SHALLOW MARINE LAYER WILL CAUSE AREAS OF DENSE FOG
NEAR THE COAST THROUGH SUNDAY MORNING. OTHERWISE...FAIR THROUGH MOST
OF NEXT WEEK UNDER HIGH PRESSURE WITH PERIODS OF WEAK OFFSHORE FLOW.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (TONIGHT-TUE)...THE MAIN SHORT TERM CONCERN FOR TONIGHT
IS DENSE FOG NEAR THE COAST. AREAS OF DENSE FOG HAVE SPREAD INTO
MUCH OF COASTAL SAN DIEGO COUNTY LATE THIS AFTN AND EARLY THIS EVE
WHILE THE AREAL COVERAGE WAS STILL PATCHY IN COASTAL ORANGE CO.
ALREADY POSTED A DENSE FOG ADVISORY FOR COASTAL SECTIONS TIL 9 AM
SUNDAY FOR POOR VISIBILITY CONDITIONS MAINLY NEAR THE IMMEDIATE
COAST. OTHERWISE SKIES WERE MOSTLY CLEAR WITH SCATTERED THIN CIRRUS
CLOUDS. LOCAL SOUNDINGS SHOWED A VERY SHALLOW INVERSION AND MODERATE
N-NW WINDS ABOVE 8000 FT. OFFSHORE PRESSURE GRADIENTS WITH SAN-TPH
APPROX -8 MB AND OFFSHORE TRENDS.

UPPER RIDGING ALONG THE W COAST AND OFFSHORE GRADIENTS WILL PREVAIL
THROUGH THE SHORT TERM. THE OFFSHORE FLOW WILL INCREASE BY SUNDAY
BUT GENERALLY REMAIN WEAK. IT MAY HAVE A MINOR INFLUENCE ON THE
COASTAL FOG LATE TONIGHT...BUT NOT STRONG ENOUGH TO COMPLETELY SCOUR
OUT THE MARINE LAYER. ALSO EXPECT PATCHES OF RADIATIONAL GROUND FOG
INLAND LATE TONIGHT AND EARLY SUNDAY MORN.

THE OFFSHORE GRADIENTS SHOULD STRENGTHEN SUNDAY NIGHT AND MON MORN
AS SURFACE HIGH PRESSURE INCREASES OVER THE INTERIOR. LOCAL GUSTS TO
AROUND 45 MPH SHOULD AFFECT THE WIND PRONE AREAS THROUGH AND BELOW
MOUNTAIN PASSES AND CANYONS INTO MONDAY...BUT THE CENTER OF THE HIGH
WILL REMAIN TOO FAR EAST TO CAUSE ANY WIDESPREAD STRONG GUSTY WINDS.
WEAKER OFFSHORE FLOW WILL LINGER THROUGH TUE. ABOVE SEASONAL MAX
TEMPS IN MOST AREAS...ESPECIALLY W OF THE MOUNTAINS. COOL AT NIGHT
IN AREAS PROTECTED FROM THE WINDS.

&&

.LONG TERM (WED-SAT)...A SIMILAR PATTERN OF UPPER RIDGING ALONG OR
JUST OFF OF THE W COAST WITH PERIODS OF OFFSHORE FLOW SHOULD
CONTINUE THROUGH MOST OF THE LONG TERM. WED/THU MAY PARTICULARLY BE
A PERIOD OF GUSTY OFFSHORE WINDS. THERE COULD BE A LITTLE MORE COLD
AIR ADVECTION FOR A LITTLE LOWER TEMPS...ESPECIALLY IN THE MOUNTAINS
AND DESERTS. COLD AT NIGHT IN AREAS PROTECTED FROM THE WINDS.

&&

.AVIATION...
130430Z...FOG WILL CONTINUE ALONG THE COAST AND LOCALLY INTO THE
MESAS OVERNIGHT BUT SHOULD CLEAR EARLY SUNDAY...MOSTLY BY 16Z WITH
INLAND LOCATIONS CLEARING EARLIER. WITH THE INVERSION AROUND 200
FEET...THE FOG WILL BE DENSE WITH VSBYS BELOW 1/2 MILE AND CIGS
MOSTLY ON THE DECK. THIS WILL INCLUDE KSAN...THOUGH CONDITIONS
SHOULD ALSO IMPROVE EARLY SUNDAY...BY 16Z. AWAY FROM THE COAST...
VFR CONDITIONS ARE EXPECTED. GUSTY WINDS WILL OCCUR THROUGH/BELOW
PASSES AND CANYONS SUNDAY...MAINLY IN THE ONT/CNO/AJO/RAL AREAS.

&&

.MARINE...
130430Z...SEAS PEAKED AT AROUND 10 FEET OVER THE FAR SW OUTER WATERS
LATE THIS AFTERNOON. SEAS WILL GENERALLY BE 5-9 FEET OVERNIGHT...
EXCEPT LESS IN INLAND-SHELTERED AREAS. THE SWELL...FROM ABOUT 280
DEGREES...WILL GRADUALLY DECREASE SUN/MON. THE SUNDAY NIGHT
EXPIRATION OF THE HIGH SURF ADVISORY LOOKS GOOD. AREAS OF FOG WITH
VSBYS AT/BELOW 1/4 MILE WILL OCCUR AT LEAST THROUGH 16Z SUN...THEN
AFTER 16Z THE FOG WILL BECOME MORE LOCALIZED.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

DENSE FOG ADVISORY UNTIL 9 AM PST SUNDAY FOR THE COASTAL AREAS.
SEE LAXNPWSGX.

HIGH SURF ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE COASTAL AREAS.
SEE LAXCFWSGX AND LAXSRFSGX.

&&

PUBLIC...LAVIS
AVIATION...MAXWELL
Hazardous weather outlook, Jan 12, 4:00 PM PST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PST SAT JAN 12 2008

CAZ042-043-048-050-055-056-057-058-060-061-062-131200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 PM PST SAT JAN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE... TONIGHT.

AREAS OF DENSE FOG WILL AFFECT THE COASTAL AREAS...ESPECIALLY NEAR
THE IMMEDIATE COAST AND BEACHES.

HIGH SURF ADVISORY AT THE COAST. SEE LAXCFWSGX AND LAXSRFSGX FOR
DETAILS.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

AREAS OF DENSE FOG IN THE COASTAL AREAS ON SUNDAY MORNING.

HIGH SURF ADVISORY AT THE COAST THROUGH SUNDAY NIGHT. SEE LAXCFWSGX
AND LAXSRFSGX FOR DETAILS.

FOR LATE SUNDAY NIGHT AND MONDAY...OFFSHORE FLOW WILL BRING LOCALLY
GUSTY NORTHEAST WINDS MAINLY NEAR AND BELOW THE MOUNTAIN PASSES AND
CANYONS. LOCAL GUSTS AROUND 50 MPH ARE POSSIBLE NEAR PASSES AND
CANYONS.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

LAVIS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 5:58 PM PSTDense Fog AdvisorySGXSan Diego10 hr
Jan 13, 3:45 AM PSTHigh Wind WatchSGXOrange, Riverside, San Bernardino, San Diego7 hr
Jan 13, 10:21 AM PSTHigh Wind WarningSGXOrange, Riverside, San Bernardino, San Diego26 hr

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.